# SDR IPXA2023062151972

- Difficulty date: May 7, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 114,542 hours, 19,596 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Part serial: NA
- Condition: Deformed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FOUND DEFORM AT AFTER PRESSURE BULKHEAD 10:00 POSITION AFTER SIDE LENGTH:15.0IN, WIDE:8.0IN, DEPTH:0.214***SM EVAL REQ*** COMPLIED WITH EO-87148-REQ1
